EconPapers    
Economics at your fingertips  
 

Estimation of finite population kurtosis under two-phase sampling for nonresponse

Wojciech Gamrot ()

Statistical Papers, 2012, vol. 53, issue 4, 887-894

Abstract: In this paper an estimator of finite population kurtosis computed under the two-phase sampling for nonresponse is proposed. The formulas characterizing its asymptotic properties are derived using Taylor linearization technique for the general situation of arbitrary sampling designs in both phases and stochastic nonresponse represented by arbitrary response distribution. An important special case of simple random sampling without replacement and deterministic nonresponse is also considered. Copyright The Author(s) 2012

Keywords: Estimation; Kurtosis; Two-phase sampling; Non-response; 62; 62D05 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-011-0392-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:53:y:2012:i:4:p:887-894

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-011-0392-3

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stpapr:v:53:y:2012:i:4:p:887-894